# SDR DHL2008F00004

- Difficulty date: July 1, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE 068119 LT WING NR 3 I/E SLAT AT INBOARD TRACK HAS CRACK IN SKIN AT RADIUS.  THIS IS A MINOR REPAIR.  STOPPED DRILLED CRACK AND INSTALLED REPAIR DOUBLER.  ALL WORK ACCOMPLISHED IAW SRM 51-40-2.  NON-ROUTINE 068125 LT WING NR 3 I/E SLAT AT OUTBOARD TRACK HAS SKIN CRACKED AT BOTH RADIAL.  STOPPED DRILLED CRACKS AND INSTALLED REPAIR DOUBLER.  ALL WORK ACCOMPLISHED IAW SRM 51-40-2.  THIS IS MINOR REPAIR.  (A)
